| Catalog Number |
123516A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient arrived at (b)(6) clinic having had suprapubic catheter removed by homecare.Patient required re-insertion of same.While patient was being scoped the physician noted a piece of the balloon still in the bladder and was able to successfully remove same.Catheter was a 16 french bard latex foley that had been inserted on (b)(6) 2026.Balloon had been properly inflated with the correct amount of fluid.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient arrived at cysto clinic having had suprapubic catheter removed by homecare.Patient required re-insertion of same.While patient was being scoped the physician noted a piece of the balloon still in the bladder and was able to successfully remove same.Catheter was a 16 french bard latex foley that had been inserted on (b)(6) 2026.Balloon had been properly inflated with the correct amount of fluid.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.The product was used for urological care.It was unknown whether the product had caused the reported failure.However, the potential root cause for this failure mode could be due to thin sac causing by short latex dwell time, latex dip speed out too slow.A review of the device labeling have been conducted for investigation purposed.The ifu is attached on the investigation overview element.The dhr review could not be performed without a lot number.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.